# SDR 0401139884

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 55,961 hours, 47,431 cycles
- Engine: Pwa JT8D17
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Limiter
- Condition: Cracked
- Location: Lt Hyd Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A TOTAL LOSS OF HYDRAULIC FLUID FROM THE LT SYSTEM AFTER RETRACTION OF LANDING GEAR DURING CLIMBOUT. COMPLIED WITH COM PROCEDURES AND THE FLIGHT RETURNED FOR AN UNEVENTFUL LANDING BACK AT MSP. IT WAS NOTED THAT THE RT HYDRAULIC SYSTEM MAINTAINED GOOD PRESSURE AND QUANTITY. MAINTENANCE FOUND THE LT HYDRAULIC SYSTEM FLUID QUANTITY LIMITER BROKEN AT THE INPUT PORT AND REPLACED IT. SYSTEM WAS RESERVICED, BLED, AND LEAK CHECKED AND ALL SYSTEM COMPONENTS OPERATED NORMALLY. AIRCRAFT RETURNED TO SERVICE.
